# SDR DALA2024082208340

- Difficulty date: August 18, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,169 hours, 10,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6169288) ROW 11-17 EMERGENCY LIGHTS OUT. R&R BATTERY PACK. REF B737 AMM 33-51.
